# SDR KBM2003F00108

- Difficulty date: November 19, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: CB2100T4
- Part serial: AF55137
- Condition: Low
- Location: Cockpt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS FLUID LEVEL LOW.  INSTALLED OVERHAULED COMPASS.
